# SDR CALA2024062601897

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 28,752 hours, 10,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 00071701100
- Part serial: 405952
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004, EMERGENCY LIGHT FAILED CAPACITY TEST AT L/H MID EXIT DOORS.
